# SDR UPS203093

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fs 1223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND A CRACK IN THE RIGHT HAND WEB AT THE INBOARD CHORD AT STATION 1223 AND WL 230.  MAINTENANCE CUT OUT THE DAMAGED AREA, FABRICATED AND INSTALLED REPAIR IAW SRM 53-10-2.
